# SDR AALA202309215161

- Difficulty date: September 5, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 41,933 hours, 17,392 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A54013
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER RIB, LOCATED AT STABILIZER STA 147.9. REPLACED RIB PER AARD 51-00-05-1 AND DWG 182A5401.
